# SDR USAA2012020100008

- Difficulty date: January 26, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 31,123 hours, 20,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112782200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 GALVANIC CORROSION ON SEAT TRACK BETWEEN FR12 TO FR24, -Y765.  REPLACED SEAT TRACK BETWEEN FR12 TO FR24, -Y765 IAW A319 SRM 51-72-11, AIRBUS DRAWING # D53112812 & D53110920.
